# SDR USAA2014041400008

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 76,814 hours, 34,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F10006003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 EMERGENCY EXIT SIGN BROKEN.  REPLACED EMERGENCY EXIT SIGN AT DOOR L1 IAW AMM 33-51-16-0401.
